MEDICATION ADVICE

Anything to do with the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

MEDICATION ADVICE

Postby sjc » Fri Jan 20, 2012 9:34 pm

HI there, folks - hope you all ok there.

I have a question about medication....My consultant has put me on anti-pyschotics....the tablet I have been put on is called Abilify....I tried this drug last year and after a month of taking it, I became extremely agitated, depressed and restlessness....I have been given it again, and worried about side effects occuring again....After a few days of taking them again, I feel agitated, tired and getting strange feelings which I cannot describe....they are just strange feelings......My specialists has told me to keep taking medication or continue services despite feeling poorly.....So little bit worried, because I don't know if I want to continue taking something that makes me ill, but I don't want my specialist moaning at me for not trying taking the medications.....What do you think folks?
Sick of being sick, if you know what I mean. Anger keeps me going! I love campaigning for the rights of those with hidden disabilities. Enjoys talking to other like minded people - well, if you are sane, anyway :)
User avatar
sjc
UKFM Member
 
Posts: 297
Joined: Sat Jul 31, 2010 8:58 pm
Location: East Midlands, Uk

Re: MEDICATION ADVICE

Postby shelleydwales » Fri Jan 20, 2012 9:49 pm

Hi sjc,i dont have any knowledge of this med,i know that when I started duluxetine I felt awfull but this passed after a few weeks.
Can you get a second opinion? Is what you have described listed as side effects?
Good luck! Maybe someone else on here has more info on this med? Xxxx

Sent from my X10i using Tapatalk
Shell xxxx

Tomorrow is another day....be brave and smile :-)
User avatar
shelleydwales
UKFM Member
 
Posts: 325
Joined: Wed Aug 10, 2011 9:48 am
Location: s.wales

Re: MEDICATION ADVICE

Postby Adele » Fri Jan 20, 2012 10:33 pm

hello. i'm afraid i had exactly the same problem with abilify and had to come off it.
i swapped to quetiapine which i have tolerated well for about 5-6 years.

don't suffer longer than necessary, particularly as you have tried it before.
best wishes, Adele xx
Adele
UKFM Member
 
Posts: 732
Joined: Mon Apr 05, 2010 7:25 pm

Re: MEDICATION ADVICE

Postby shazq » Sat Jan 21, 2012 3:14 pm

Hi
Some meds can take up to 4 weeks to get full into your system but the side effects start whinin the first few days. :(
Lots of fibro suffers seem to be sensitive to many meds.

Try to bear with it for as long as you can unless the symptoms are v bad then go back to your GP and ask to stop them. :hugs: :goodluck1:
As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.
Fibromyalgia Awareness Day May 12TH.
User avatar
shazq
UKFM Veteran
 
Posts: 11449
Joined: Wed Feb 11, 2009 8:16 pm
Location: wrapped up under my duvet at home.


Return to Doctors & Health Services

Who is online

Users browsing this forum: No registered users and 1 guest

cron